# SDR ASAA2015070412490

- Difficulty date: July 4, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8128U14
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT HAS CORROSION BETWEEN BS 787 - 867, RBL 19.  ACFT GROUNDED. REMOVED CORROSION,  AND FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-10.   R & R  IAW DWG 146A0081, REV A, & SRM 51-40-02.
